Couldn't find what you looking for?

TRY OUR SEARCH!

I feel you. This is so me. I'm too young, I'm just 20 yrs. old and I experience all the side effects of an antipsychotic. Anhedonia, apathy, reduced cognitive ability, and emotional numbness. I was diagnozed having bipolar I. I'm from philippines.
Reply

Loading...

i am experiencing the same feelings and i was given it for depression & anxiety ..
Reply

Loading...

When I stop risperdal I get emotionally blunted even when I miss just 1 mg. I was bipolar and they diagnosed me as schiz in 1977 but now my doctor says just depression and clinical at that. I found that eating high folate foods pulls me out of clinical depression very fast like kiwi, pear, lentils especially. I take Metformin and that kills your B12 and Folate. I hope to be off risperdal once I solve this. I am a medical researcher near 30 years.
Reply

Loading...

Hi guys just wondering of anyone's abit like me feeling hypocondriac in relation to whwn u have panic attacks i dont know why but my mind just thinka all these negative thoughts and then when i do i cant stop but inmyhead i dont even try to think stuffed up thoughts my brain just does and i constantly have panic attacks about everything i cant focus at all and i get shaking car like idiling sensation thru my body and spasms uncontrollably now ive been off risperidone for nearly 5 weeks idk if wjat i feel is normal i guess im more confused as to how ur meant to feel after u no longer take the medication then i question myself does it change your brain or something i get bad paranoia but cant control it
Reply

Loading...

I take 1mg risperidol a night for over 2 years. I am emotionless. I hate it. I'm currently tapering off and hope my emotions come back. I can't laugh or cry. I just don't feel. I believe I'm also depressed as I've lost all interest in everything. I believe risperidol is to blame for the depression too.
Reply

Loading...

Hey guys, i am a bipolar sufferer have been for 6 years now i also tried risperdone for a short while, but had very extreme side affects from it, my whole body felt numb as well as feeling emotionally numb, i had crazy thoughts and had completly lost who i was, i didnt feel like a real person. Just woundering if any of you have experienced any of these side affects?
Reply

Loading...

Hellow guys, i was diagnosed with drug induced psychosis 6 months ago, i will stop the medication (risperidone) after one more month, hopefully. i can't keep up conversations, my creativity has gone bad and i feel emotionally numb. will i feel better by time? and how long will it take? thanks
Reply

Loading...

Every time i tried to stop it a psychosis episode started. Im switching to Abilify seem to be same scrap for less.
but while im off emotions are back so much they induce psychosis and mania
fun fact drugs cant get me high anymore..for more than a instant
Reply

Loading...

I'm feeling the exact same thing and I've never felt that way before in my life, I just had some minor delusion before being injected twice. I stopped because of the sexual side effects.
Reply

Loading...

Did it ever come back?
Reply

Loading...

Did you ever feel better?
Reply

Loading...